On some new inequalities for differentiable coordinated convex functions

[thumbnail of art%3A10.1186%2F1029-242X-2012-28.pdf]
art%3A10.1186%2F1029-242X-2012-28.pdf - Accepted Version (217kB)
Restricted to Repository staff only

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) On some new inequalities for differentiable coordinated convex functions. Journal of Inequalities and Applications, 2012 (1). pp. 1-13. ISSN 1025-5834

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23359
DOI 10.1186/1029-242X-2012-28
Official URL http://link.springer.com/article/10.1186/1029-242X...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25598, convex function, co-ordinated convex function, Hermite-Hadamard’s inequality, Jensen’s integral inequality
Citations in Scopus 45 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login